Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have stomach upset, spasm pain comes and goes and bad foul stool. Taken buscapen and feronem. Advise?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Stomach upset, spasmatic pain comes and goes. Bad foul stool, not too many ,travelling ,buscapan taken,no fever, have feronem 200 with me. Please advise
Posted Tue, 18 Jun 2013 in Digestion and Bowels
 
 
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later
Hi

Thanks for writing in

It seems you have developed GI infection

The best thing would be take lot of fluids orally some oral rehydration therapy and add a probiotic twice a day for five to seven days

Feronem has no role in GI infections
On the contrary nause and loose motions are its side effects

You can go for a physician in the locality and take some prescription medicines

Hope this helps
Do write back in case of concern

Above answer was peer-reviewed by
 
Follow-up: Have stomach upset, spasm pain comes and goes and bad foul stool. Taken buscapen and feronem. Advise? 20 minutes later
My physcian on phobe asked
Me to take cipro500 twice a day, 3 days
 
 
Answered by Dr. Ajit Naniksingh Kukreja 21 hours later
Dear XXXXXXX

Thanks for writing in again

GO ahead with the same but for min of five days

Hope this helps
Wishing you a speedy recovery
Above answer was peer-reviewed by
 
Follow-up: Have stomach upset, spasm pain comes and goes and bad foul stool. Taken buscapen and feronem. Advise? 6 days later
Hello doctor , after two days of cipro, my md askede to start o2 for fivecdays i took it for3 days as haf already taken cipro for two days. But day before at noght developed chills followed by perspirations no fever

Yesterday night same but got fever 101.2 f
A crocin and it has disappeared. Feel weak.
Stool which were formef now shows foamed

What now start o2 again ???
 
 
Answered by Dr. Ajit Naniksingh Kukreja 28 hours later
Hi XXXXXXX

Had been out for a workshop , resulting in the delay

Your information points to the possibility Of gastrointestinal infection

It would be better if you start O2 and take it for a minimum of seven days at stretch

Also continue probiotic for the same period

Hope this helps
Do write back in case of doubts
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor